# SDR DALA1515940907

- Difficulty date: December 31, 2013
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 69,947 hours, 53,906 cycles
- System (JASC): 2700 · Flight Control System
- Part: Jackscrew
- Condition: Not Reported
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER JACKSCREW REPAIRED IAW AA 2740-01113.
